# SDR SWAA2021111943932

- Difficulty date: November 16, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737*
- Aircraft serial: 33930
- Aircraft time: 49,272 hours, 26,547 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER AFT STOP FITTING CRACKED. ; / [01] REMOVED AND REPLACED FWD SERVICE DOOR PER AMM 52-41-00
